# SDR CALA2025022000393

- Difficulty date: February 14, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 64,692 hours, 27,042 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A13226
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 663 BULKHEAD VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED AT APPROXIMATELY RBL 9.0
